In 1986, Brualdi and Solheid firstly proposed the problem of determining the maximum spectral radius of graphs in the set consisting of all simple connected graphs with vertices and edges, which is a very tough problem and far from resolved. The -spectral radius of a simple graph of order , denoted by , is the largest eigenvalue of the matrix which is defined as for , where and are the degree diagonal and adjacency matrices of , respectively. In this paper, if is a positive integer, and , we characterize all extremal graphs which have the maximum -spectral radius of graphs in the set . Moreover, the problem on -spectral radius proposed by Chang and Tam [T.-C. Chang and B.-T. Tam, Graphs of fixed order and size with maximal -index. Linear Algebra Appl. 673 (2023), 69-100] has been solved.

生成讲解博客的中文版本

生成AI智能校验的中文版本